# SDR DALA1032095645

- Difficulty date: November 13, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 47,010 hours, 15,533 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK FOUND SEAT-MOUNTED EMERGENCY ESCAPE PATH LIGHTS AT SEATS 19C AND 21C INOPERATIVE.  SECURED LIGHT ASSEMBLY ELECTRICAL CONNECTOR.  REF ADDL LOG PAGE 0286534.  (2010-00854)
